# SDR TWAA9809406

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 111-195
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND RT WING TRAILING EDGE INBD FLAP REAR SPAR, INBD FLAP CASTING MOUNT HOLE LOWER INBD HOLE, WITH CRACK EXTENDING INTO RADIUS ON FWD SIDE OF FUEL TANK.  SPLICED SECTION OF LOWER SPAR FROM STA XRS 111.510 TO XRS 195.210, PER DOUGLAS DWG J061065, AND STD PRACTICES.  (X)
